# SDR ASOA2014080611025

- Difficulty date: July 12, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Deteriorated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON OTBD RUB STRIP REQUIRES PERMANENT REPAIR.  COMPLIED WITH EC/TC, REO 670-57-61-006 PERMANENT REPAIR.  COMPLIED WITH REO 670-57-61-006, REV D OF PERMANENT REPAIR.  RECEIVED AND COMPLIED WITH ECTC REO 670-57-61-006-01.
